# SDR UIEA2018010300009

- Difficulty date: January 3, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,877 hours, 16,259 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP MESSAGE AND CIRCUIT BREAKER AFT FUEL BOOST PUMP OUT. QRH PROCEDURE COMPLIED WITH.  PERFORMED FIM 28-22, 812 AND OPS CHECKED IAW AMM 28-22-00. NO FURTHER DEFECTS NOTED.
